# SDR TAMF20070038S

- Difficulty date: November 30, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N770QT
- Make and model: Boeing 767-200
- Aircraft serial: 23802
- Aircraft time: 72,033 hours, 26,834 cycles
- Engine: Ge CF680C2B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK THE AIRPLANE WAS HIT AT FUSELAGE WITH A STAIRWAY. SECTION 43, STA 347, STRINGER 31 RT.  DAMAGED AREA WAS REPAIRED IAW SRM 53-00-01 REPAIR 1 AND EWO 767-53-061. THIS REPAIR IS CLASSIFIED AS TEMPORARY REPAIR.  PERMANENT REPAIR WAS PERFORMED DURING C2 CHECK: TEMPORARY REPAIR WAS REMOVED AND PERMANENT REPAIR WAS PERFORMED IAW EWO 767-53-061 PART III & SRM 53-00-01 REPAIR 1.
